Geodesic Mapping of Minimal Surfaces.

H. Helfenstein; M. Wyman

Mathematische Annalen (1956/57)

  • Volume: 132, page 310-327
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Helfenstein, H., and Wyman, M.. "Geodesic Mapping of Minimal Surfaces.." Mathematische Annalen 132 (1956/57): 310-327. <>.

author = {Helfenstein, H., Wyman, M.},
journal = {Mathematische Annalen},
keywords = {Differential Geometry in Euclidean Spaces},
pages = {310-327},
title = {Geodesic Mapping of Minimal Surfaces.},
url = {},
volume = {132},
year = {1956/57},

AU - Helfenstein, H.
AU - Wyman, M.
TI - Geodesic Mapping of Minimal Surfaces.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 310
EP - 327
KW - Differential Geometry in Euclidean Spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.